# SDR VTZA96165

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3418 · Stall Warning System
- Part: Summing Unit
- Part number: C771065
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6455 - IAD-PHL - DURING APPROACH, THE STALL WARNING HORN AND STICK SHAKER ACTIVATED.  AIRCRAFT LANDED AT PHL WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD WHERE IT LANDED WITH NO INCIDENTS.  MAINTENANCE REPLACED THE RIGHT SIGNAL SUMMING UNIT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
